# SDR SIMA20140129011

- Difficulty date: January 29, 2014
- Submitted: February 21, 2014
- Operation: Air carrier
- Aircraft: N690AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500858
- Aircraft time: 24,096 hours, 20,593 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOOR BEAM INBD SUPPORT CRACKED BETWEEN FRAME 47 & 48.  REMOVED CRACKED SUPPORT & INSTALLED NEW SUPPORTS ON RT INBD FLOOR BEAM BETWEEN FRAMES 46 - 50 IAW SRM 51-40-02, 53-23-02.
